My boyfriend that I just started dating is on steroids and he wants me to start using them as well
he is doing one called anadrol and he said that I should use 5mgs a day
I’m reading online about female side effects and one of them is called enlarged clitoris and I definitely don’t want to end up with that issue
also deepening voice would be a disaster for me since I do like to sing
have any of you females on here ever dealt with that issue before?
Can it happen, yes. Will it happen though has a lot to do with the steroid you use, how much you use, and your own bodies genetics. For women that are not abusing or going hardcore it is unlikely. You need to do your research, ask lots of questions, and realize that steroids are not a magic drug that in itself is going to give you the results you want. Steroids really only help those that have proper diet and exercise routines in place. It still takes time for the results to show, but it is quicker than going all natural. Steroids should generally be used to push past your genetic walls.